# SDR HALA0600818

- Difficulty date: October 6, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 287-303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 287-303 RBL 37 CRACKED AT LOWER FASTENER ROW ON WEB AND ANGLE.  REMOVED INTERCOSTAL WEB AND ANGLE. FABRICATED NEW INTERCOSTAL AND WEB. REPAIR PARTS AND INSTALLED IAW SRM 51-40-02, SRM 51-40-05, AND 51-70-13/101 FIG 1.
